# SDR 2007UALA04858

- Difficulty date: November 28, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 56,549 hours, 20,683 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER CHORD CORRODED BS 324 RBL 50 TO 62 WL 207.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED T-CHORD.  FABRICATED & INSTALLED NEW T-CHORD.
